# SDR IPXA2015042188262

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 75,669 hours, 12,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TEST, EMERGENCY LT BAT 1 LO ILLUMINATED.  ACCOMPLISHED OPS CK OF EMERGENCY LT SYS REF AMM 33-50-00-700-802, OPS NORMAL.
